# SDR ASOA201711155222

- Difficulty date: November 15, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313573
- Condition: Corroded
- Location: Fuselage
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 LOWER FRAME SEGMENT IS CORRODED BETWEEN STRINGER 27 AND 26L. REPAIRED FRAME FS 349 IAW REO 670-53-21-1281 DATED 2016-04-11 AND EC/TC REO 670-53-21-1281.
